Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 25
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Gong, Xiaobing 2014. CONVEX SOLUTIONS OF THE POLYNOMIAL-LIKE ITERATIVE EQUATION ON OPEN SET. Bulletin of the Korean Mathematical Society, Vol. 51, Issue. 3, p. 641.

    Zhang, Pingping and Gong, Xiaobing 2014. Continuous solutions of 3rd-order iterative equation of linear dependence. Advances in Difference Equations, Vol. 2014, Issue. 1, p. 318.

    李, 华 2014. The C<sup>1</sup> Solution of Perturbation Feigenbaum Functional Equation on High-Dimensional Space. Pure Mathematics, Vol. 04, Issue. 06, p. 233.

    Gong, Xiaobing 2013. Convexity of Solutions for an Iterative Equation in Banach Spaces. Abstract and Applied Analysis, Vol. 2013, p. 1.

    Verriest, Erik I. 2013. State Space Realization for Systems with State Dependent Delay. IFAC Proceedings Volumes, Vol. 46, Issue. 3, p. 451.

    Zhang, Wenmeng Xu, Bing and Zhang, Weinian 2013. Global Solutions for Leading Coefficient Problem of Polynomial-like Iterative Equations. Results in Mathematics, Vol. 63, Issue. 1-2, p. 79.

    Gong, Xiaobing 2012. Convex solutions of the multi-valued iterative equation of order n. Journal of Inequalities and Applications, Vol. 2012, Issue. 1, p. 258.

    Li, Lin and Zhang, Weinian 2012. Construction of usc Solutions for a Multivalued Iterative Equation of Order n. Results in Mathematics, Vol. 62, Issue. 1-2, p. 203.

    Verriest, Erik I. 2012. State Space Realization for a Continuous Difference Equation with Varying Delay. IFAC Proceedings Volumes, Vol. 45, Issue. 14, p. 242.

    Brillouët-Belluot, Nicole and Zhang, Weinian 2010. On a class of iterative-difference equations. Journal of Difference Equations and Applications, Vol. 16, Issue. 11, p. 1237.

    Song, Wei Chen, Sheng and Yin, Xunbo 2010. Strictly Decreasing Solutions of a Class of Iterative Equations on the Unit Circle. Discrete Dynamics in Nature and Society, Vol. 2010, p. 1.

    Zhong, Jiyu 2010. On set-valued solution of an n-order iterative functional equation. ANNALI DELL'UNIVERSITA' DI FERRARA, Vol. 56, Issue. 1, p. 195.

    Chen, Jingmin and Zhang, Weinian 2009. Leading coefficient problem for polynomial-like iterative equations. Journal of Mathematical Analysis and Applications, Vol. 349, Issue. 2, p. 413.

    Mi, Yuzhen Li, Xiaopei and Ma, Ling 2009. The C1 Solutions of the Series-Like Iterative Equation with Variable Coefficients. Fixed Point Theory and Applications, Vol. 2009, p. 1.

    Wanxiong, Zhang and Bing, Xu 2008. Hyers-Ulam-Rassias Stability for a Multivalued Iterative Equation. Acta Mathematica Scientia, Vol. 28, Issue. 1, p. 54.

    Xu, Bing and Zhang, Weinian 2007. Construction of continuous solutions and stability for the polynomial-like iterative equation. Journal of Mathematical Analysis and Applications, Vol. 325, Issue. 2, p. 1160.

    Xu, Bing and Zhang, Weinian 2007. Decreasing solutions and convex solutions of the polynomial-like iterative equation. Journal of Mathematical Analysis and Applications, Vol. 329, Issue. 1, p. 483.

    Zdun, Marek C. and Zhang, Weinian 2007. A general class of iterative equations on the unit circle. Czechoslovak Mathematical Journal, Vol. 57, Issue. 3, p. 809.

    Li, Xiaopei and Deng, Shengfu 2006. AN ITERATIVE EQUATION ON THE UNIT CIRCLE. Acta Mathematica Scientia, Vol. 26, Issue. 3, p. 541.

    Ng, Che Tat and Zhang, Weinian 2006. An algebraic equation for linear operators. Linear Algebra and its Applications, Vol. 412, Issue. 2-3, p. 303.

  • Proceedings of the Royal Society of Edinburgh: Section A Mathematics, Volume 130, Issue 5
  • October 2000, pp. 1153-1163

Solutions of equivariance for a polynomial-like iterative equation

  • Weinian Zhang (a1)
  • DOI:
  • Published online: 01 July 2007

Using fixed point theorems we discuss continuous solutions of Γ-equivariance for a polynomial-like iterative equation on the real line, where Γ is a closed subgroup of the general linear group GL(R). Our main results guarantee the existence of solutions with certain kinds of symmetry. We show that, under restrictive hypotheses, similar results can be proved in a higher-dimensional case, where the symmetry group is a topologically finitely generated subgroup of the group generated by rotations and dilations in N-dimensional Euclidean space.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Proceedings of the Royal Society of Edinburgh Section A: Mathematics
  • ISSN: 0308-2105
  • EISSN: 1473-7124
  • URL: /core/journals/proceedings-of-the-royal-society-of-edinburgh-section-a-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *